# SDR UALA2009081302480

- Difficulty date: August 13, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 79,809 hours, 9,747 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP LEFT OVERWING EXTERIOR AFT 2 LIGHT ASSY'S.   REPLACED M7919 POWER SUPPLY.
